MathSciNet Relay Station
MathSciNet bibliographic data
MR1008703 47B20 (47B15 47B38)
Spraker, John The minimal normal extension for $M\sb z$ on the Hardy space of a planar region. Trans. Amer. Math. Soc. 318 (1990), no. 1, 57–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement